MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME HALF RING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFRAME HALF RING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 387.337
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product investigation was conducted.Visual inspection: synframe half ring (p/n: 387.337, lot #:3268213) was returned and received at us cq.Upon visual inspection, the pan head screw was observed to be assembled with the screw, but could not be disassembled.The threads on the screw had no damage identified but the internal hex feature on the screw head was stripped.No other issues were observed with the returned device.Service and repair evaluation: the customer reported that a screw on the device was stripped.The repair technician reported that the screw head is stripped.Damaged component is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.Document/specification review: the relevant documents were reviewed: (current and manufactured) dimensional inspection: complaint relevant dimensional inspection cannot be performed as the devices cannot be disassembled.Investigation conclusion: the complaint condition was confirmed.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.A device history record (dhr) review was conducted: lot 3268213 belongs to the sub-component part number 50131166 part: 387.337 (50131166) lot: 3268213 manufacturing site: (b)(4).Release to warehouse date: 17 dec 2009 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during inspection of equipment in central sterile, it was noticed that one of the screws on the synframe holding ring is stripped.There was no patient involvement.During manufacturer's investigation of the returned device it was observed that the pan head screw was observed to be assembled with the screw, but could not be disassembled.This report is for one (1) synframe half ring this is report 1 of 1 for complaint (b)(4).

Brand Name
SYNFRAME HALF RING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12060055
Report Number2939274-2021-03194
Device Sequence Number17194237
Product Code LXH
UDI-Device Identifier10705034771069
UDI-Public(01)10705034771069
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number387.337
Device Catalogue Number387.337
Device Lot Number3268213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1